# SDR SWAA2014012224419

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 53,861 hours, 43,026 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fairing
- Part number: 65C26384
- Condition: Cracked
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TAB UPPER FAIRING CRACKED.  R & R FAIRING IAW DRAWING & SRM.
